# SDR FDEA201009303804

- Difficulty date: September 30, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 55,404 hours, 21,246 cycles
- Engine: Ge CF66D1A
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Part number: ACA3828511
- Condition: Dented
- Location: A/C Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AIRCON COMPARTMENT DOOR - FOUND DENT MARK.  REPAIRED AS PER EA 8-5240-143736.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV 111.
